# SDR DHL200072446C

- Difficulty date: March 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,  FOUND NR 4 SEAT TRACK BL 0 HAS WORN LOCK TABS AT APPROX STA 532 & 552.  REMOVED AND INSTALLED NEW SEAT TRACK NR 4,  BL 0,  FROM BS 480 TO BS 560 PER SRM 53-10-5 FIG 7,  ALODINED AND PRIMED PER SRM 51-10-2.
